Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 17, NWS Topeka, KS

June 19, 2010Cloud County, Republic County, Kansas

NWS Topeka, KS issued this tornado warning at Jun 19, 2010, 6:23 PM CDT for Cloud County, Republic County, Kansas. It was in force for 22 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2010, 6:23 PM CDT (23:23 UTC)
Expired
Jun 19, 2010, 6:45 PM CDT
In force
22 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon

Counties Cloud County, KS, Republic County, KS

The radar

The Grand Island radar (KUEX), 88 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 6:31 PM CDTHAIL 0.884 W Norway, KS
Jun 19, 6:45 PM CDTHAIL 1.254 W Norway, KS
Jun 19, 6:46 PM CDTHAIL 1.753 W Norway, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 5:05 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4199 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

766 
WFUS53 KTOP 192323
TORTOP
KSC029-157-192345-
/O.NEW.KTOP.TO.W.0017.100619T2323Z-100619T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
623 PM CDT SAT JUN 19 2010

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN CLOUD COUNTY IN NORTH CENTRAL KANSAS...
  SOUTHWESTERN REPUBLIC COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 645 PM CDT

* AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 7 MILES NORTHWEST OF JAMESTOWN...OR 18 MILES WEST
  OF CONCORDIA...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JAMESTOWN...
  NORWAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW! TORNADOES
MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS...
AND USE BLANKETS OR PILLOWS TO PROTECT YOURSELF FROM FLYING DEBRIS.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3964 9793 3973 9793 3974 9792 3973 9776
      3955 9780 3956 9793 3963 9794
TIME...MOT...LOC 2323Z 273DEG 19KT 3964 9796

$$
1 follow-up statement
785 
WWUS53 KTOP 192333
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
633 PM CDT SAT JUN 19 2010

KSC029-157-192345-
/O.CON.KTOP.TO.W.0017.000000T0000Z-100619T2345Z/
REPUBLIC-CLOUD-
633 PM CDT SAT JUN 19 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHWESTERN CLOUD AND SOUTHWESTERN REPUBLIC COUNTIES...

AT 631 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION CAPABLE OF PRODUCING A
TORNADO.  THIS AREA OF STRONG ROTATION WAS LOCATED 6 MILES NORTHWEST
OF JAMESTOWN...OR 16 MILES WEST OF CONCORDIA...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...SALT LAKE...AND SPORTSMAN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 3963 9794 3964 9793 3971 9793 3970 9777
      3956 9780 3956 9793 3961 9794
TIME...MOT...LOC 2333Z 272DEG 14KT 3964 9794

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:43 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 19, 3:43 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
343 PM CDT SAT JUN 19 2010

.DISCUSSION...

LATEST MESO ANALYSIS HAD A FRONTAL BOUNDARY FROM A LOW IN SOUTHWEST
KANSAS NORTHEAST INTO SOUTHERN NEBRASKA. ATMOSPHERE IN NORTHEAST
KANSAS REMAINS FAIRLY STABLE AFTER BEING WORKED OVER BY EARLIER MCS
BUT WAS RECOVERING ACROSS NORTH CENTRAL AND CENTRAL KANSAS. AS LOW
LEVEL JET INCREASES THIS EVENING EXPECT TO SEE CONVECTION DEVELOP
NORTH OF THE FRONT IN NORTH CENTRAL KANSAS INTO SOUTHEAST NEBRASKA.
ALSO COULD SEE SOME CONVECTION DEVELOP IN THE SOUTHERN CWA IN
PROXIMITY OF THE OUTFLOW BOUNDARY EARLY THIS EVENING. AIR MASS IS
CAPPED ATTM IN NORTH CENTRAL KANSAS BUT AREA OF STRONGEST
CONVERGENCE IS ALSO LOCATED FROM NORTH CENTRAL KANSAS NORTHEAST
ALONG THE WARM FRONT IN SOUTHEAST NEBRASKA. HAVE MAINTAINED HIGHEST
POPS NEAR THE NEBRASKA BORDER WITH LOWEST POPS IN THE FAR SOUTH.

ON SUNDAY COULD SEE SOME MORNING CONVECTION BUT STRONG CAP BUILDS
NORTHEAST ACROSS THE CWA WITH MODELS CONSISTENT IN KEEPING
CONVECTION TO THE NORTHEAST ACROSS NEBRASKA AND IOWA. LEFT SMALL
CHANCES NEAR THE NEBRASKA BORDER SUNDAY NIGHT WITH MCS DEVELOPMENT
ON THE SOUTH END OF THE WESTERLIES WHICH MAY CLIP PART OF THE CWA
NEAR THE NEBRASKA BORDER.

ANOTHER CONCERN WILL BE VERY WARM TEMPERATURES THE NEXT SEVERAL DAYS
WITH HIGH HUMIDITY LEVELS. NOCTURNAL AND MORNING MCS/S MAY
COMPLICATE HIGHS NEAR THE NEBRASKA BORDER BUT AREAS ACROSS EAST
CENTRAL INTO CENTRAL KANSAS ARE LIKELY TO SEE HEAT INDICES NEAR 100
FOR THE NEXT FEW DAYS.

FOR THE PERIOD MONDAY THROUGH WEDNESDAY THE UPPER PATTER WILL REMAIN
VIRTUALLY UNCHANGED WITH THE NORTHERN CWA NEAR THE SOUTHERN BRANCH
OF THE WESTERLIES...KEEPING THE HIGHEST PROBABILITIES ALONG AND
NORTH OF INTERSTATE 70. MAINLY EXPECTING NOCTURNAL AND MORNING
THUNDERSTORMS THROUGH MUCH OF THE PERIOD.

NEAR THE END OF THE WEEK FROM THURSDAY AND FRIDAY RIDGE BUILD
NORTHWARD AND SHOVES THE WESTERLIES NORTHWARD KEEPING THE CWA IN A
DRY PATTERN. HIGHS REMAIN IN THE 90S WITH LOWS IN THE UPPER 60S TO
MID 70S.

53

&&

.AVIATION...

ATMOSPHERE RECOVERING ACROSS THE AREA. MODELS FOCUS CONVECTION
NORTH OF THE TAF SITES THIS EVENING WITH CONVECTION MOVING BACK IN
PERHAPS LATER TONIGHT. GIVEN UNCERTAINTY WILL LEAVE TSRA OUT OF
THE TAFS...BUT MENTION SOME CB FOR NOW.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 19, 4:50 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
450 PM CDT SAT JUN 19 2010

KSZ008>012-020>024-026-034>040-054>056-058-059-202200-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
450 PM CDT SAT JUN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP OVER NORTH CENTRAL KANSAS THIS
AFTERNOON AND MOVE EAST AS THE EVENING PROGRESSES. THESE STORMS
WILL QUICKLY BECOME SEVERE WITH VERY LARGE HAIL TO THE SIZE OF
BASEBALLS AND DAMAGING WINDS UP TO 80 MPH POSSIBLE WITH THE
STRONGER STORMS. IN ADDITION...THERE IS A POSSIBILITY OF ISOLATED
TORNADOES...PARTICULARLY OVER NORTHERN KANSAS.

BY LATE EVENING AND OVERNIGHT...A CLUSTER OF STRONG TO SEVERE
THUNDERSTORMS WILL MOVE EAST ACROSS THE REGION. WHILE THE TRACK OF
THIS THUNDERSTORM ACTIVITY IS UNCERTAIN IT WILL HAVE THE POTENTIAL
TO BRING ANOTHER ROUND OF VERY STRONG WINDS AND HAIL TO THE AREA.
THE BEST CHANCE FOR SEVERE WEATHER WILL BE NORTH OF INTERSTATE 70.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AREAS NORTH OF INTERSTATE 70 WILL SEE CONTINUED THUNDERSTORM
CHANCES SUNDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

THERE IS A GOOD CHANCE THAT SPOTTERS WILL BE NEEDED THIS EVENING
AND TONIGHT...PARTICULARLY THIS EVENING OVER NORTH CENTRAL AND
PARTS OF NORTHEAST KANSAS.

In the hours before

Local storm report, Jun 19, 1:22 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
122 PM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     JAMESTOWN               39.60N 97.86W
06/19/2010                   CLOUD              KS   CO-OP OBSERVER

            3 FOOT DIAMETER HACKBERRY TREE BLOWN ONTO HOUSE. TIME
            ESTIMATED BASED ON RADAR.

0807 AM     TSTM WND GST     4 E NORWAY              39.70N 97.70W
06/19/2010  M64.00 MPH       REPUBLIC           KS   TRAINED SPOTTER

0812 AM     HAIL             3 S COURTLAND           39.74N 97.89W
06/19/2010  E1.00 INCH       REPUBLIC           KS   TRAINED SPOTTER

0812 AM     HAIL             6 SSE COURTLAND         39.70N 97.85W
06/19/2010  M2.00 INCH       REPUBLIC           KS   TRAINED SPOTTER

            2.2 INCH HAIL MEASURED

0813 AM     HAIL             COURTLAND               39.78N 97.89W
06/19/2010  E0.75 INCH       REPUBLIC           KS   TRAINED SPOTTER

0814 AM     HAIL             4 W NORWAY              39.70N 97.85W
06/19/2010  E1.25 INCH       REPUBLIC           KS   TRAINED SPOTTER

0815 AM     HAIL             1 W CONCORDIA           39.57N 97.68W
06/19/2010  E1.25 INCH       CLOUD              KS   CO-OP OBSERVER

            POWER OUTAGES ALSO REPORTED.

0822 AM     TSTM WND GST     1 S CONCORDIA           39.56N 97.66W
06/19/2010  M70.00 MPH       CLOUD              KS   ASOS

0826 AM     TSTM WND DMG     5 SSE CONCORDIA         39.51N 97.63W
06/19/2010                   CLOUD              KS   TRAINED SPOTTER

            NUMEROUS TREE LIMBS DOWN UP TO 3 INCHES IN DIAMETER.

0827 AM     HAIL             4 NE JAMESTOWN          39.64N 97.81W
06/19/2010  M2.00 INCH       CLOUD              KS   TRAINED SPOTTER

            HAIL MEASURED UP TO 2.25 INCHES.

0827 AM     TSTM WND GST     1 S CONCORDIA           39.56N 97.66W
06/19/2010  M75.00 MPH       CLOUD              KS   ASOS

            CORRECTED TIME OF REPORT

0829 AM     TSTM WND GST     CONCORDIA               39.57N 97.66W
06/19/2010  M74.00 MPH       CLOUD              KS   MESONET

0830 AM     TSTM WND DMG     CONCORDIA               39.57N 97.66W
06/19/2010                   CLOUD              KS   LAW ENFORCEMENT

            MULTIPLE LARGE TREES UPROOTED ONTO STREETS MAKING THEM
            IMPASSABLE. ONE TREE FELL ONTO A HOUSE AND SUSTAINED
            DAMAGE. MUTIPLE POWER LINES DOWN AND METERS PULLED OUT
            FROM HOUSES.

0843 AM     TSTM WND DMG     AGENDA                  39.71N 97.43W
06/19/2010                   REPUBLIC           KS   CO-OP OBSERVER

            POWER LINES DOWN. NUMEROUS LARGE TREES DOWN. TIME
            ESTIMATED BASED ON RADAR.

0852 AM     TSTM WND GST     8 NW IDANA              39.44N 97.35W
06/19/2010  E65.00 MPH       CLAY               KS   TRAINED SPOTTER

            5 INCH DIAMETER TREE LIMBS DOWN

0909 AM     TSTM WND DMG     6 N CLIFTON             39.65N 97.28W
06/19/2010                   WASHINGTON         KS   PUBLIC

            6 INCH DIAMETER LIMBS DOWN

0925 AM     TSTM WND GST     8 S BARNES              39.60N 96.88W
06/19/2010  E70.00 MPH       WASHINGTON         KS   TRAINED SPOTTER

0928 AM     TSTM WND GST     2 WNW LINN              39.70N 97.12W
06/19/2010  E60.00 MPH       WASHINGTON         KS   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL ALSO REPORTED.

0931 AM     TSTM WND DMG     BARNES                  39.71N 96.87W
06/19/2010                   WASHINGTON         KS   TRAINED SPOTTER

            POWER OUT IN TOWN. NUMEROUS TREES DOWN...SOME SPLIT AND
            SOME UPROOTED. TIME ESTIMATED BASED ON RADAR.

0935 AM     HAIL             2 SW CLAY CENTER        39.36N 97.15W
06/19/2010  E0.88 INCH       CLAY               KS   TRAINED SPOTTER

0935 AM     TSTM WND GST     10 NW RANDOLPH          39.55N 96.88W
06/19/2010  E60.00 MPH       RILEY              KS   CO-OP OBSERVER

0940 AM     NON-TSTM WND DMG 1 W RANDOLPH            39.43N 96.78W
06/19/2010                   RILEY              KS   EMERGENCY MNGR

            TREES DOWN AND BLOCKING THE GREEN-RANDOLPH ROAD.

0940 AM     TSTM WND DMG     WATERVILLE              39.69N 96.75W
06/19/2010                   MARSHALL           KS   EMERGENCY MNGR

            LARGE TREES DOWN IN TOWN. BUILDINGS AND HOMES DAMAGED.
            TIME ESTIMATED.

0945 AM     HAIL             WATERVILLE              39.69N 96.75W
06/19/2010  E1.00 INCH       MARSHALL           KS   EMERGENCY MNGR

0945 AM     TSTM WND GST     WATERVILLE              39.69N 96.75W
06/19/2010  E80.00 MPH       MARSHALL           KS   EMERGENCY MNGR

0945 AM     TSTM WND DMG     SSW WATERVILLE          39.69N 96.75W
06/19/2010                   MARSHALL           KS   TRAINED SPOTTER

            LARGE TREES WERE UPROOTED AND POWER IS OUT ACROSS THE
            TOWN.

0948 AM     TSTM WND GST     7 SSE BLUE RAPIDS       39.59N 96.62W
06/19/2010  E80.00 MPH       MARSHALL           KS   TRAINED SPOTTER

            WINDOW BLOWN OUT AND TREE LIMBS TO 8 INCHES IN DIAMETER
            DOWN.

0950 AM     TSTM WND DMG     BLUE RAPIDS             39.68N 96.66W
06/19/2010                   MARSHALL           KS   EMERGENCY MNGR

            DAMAGE TO BUILDINGS AND HOMES. LARGE TREES DOWN. TIME
            ESTIMATED.

0958 AM     TSTM WND GST     2 SE WESTMORELAND       39.37N 96.39W
06/19/2010  E60.00 MPH       POTTAWATOMIE       KS   TRAINED SPOTTER

            3-4 INCH TREE LIMBS DOWN

1001 AM     TSTM WND DMG     MANHATTAN               39.18N 96.57W
06/19/2010                   RILEY              KS   PUBLIC

            SHINGLES BLOWN OFF ROOF. POWER OUTAGES AND ESTIMATED 60
            MPH WIND GUSTS.

1003 AM     TSTM WND GST     5 N MANHATTAN           39.26N 96.57W
06/19/2010  E65.00 MPH       POTTAWATOMIE       KS   EMERGENCY MNGR

            NEAR TUTTLE CREEK DAM.

1005 AM     TSTM WND DMG     BLUE RAPIDS             39.68N 96.66W
06/19/2010                   MARSHALL           KS   PUBLIC

            THREE TO FOUR INCH TREE LIMBS SNAPPED.

1008 AM     TSTM WND DMG     8 S BARNES              39.60N 96.88W
06/19/2010                   WASHINGTON         KS   TRAINED SPOTTER

            EIGHTEEN INCH DIAMETER TREE LIMB SNAPPED.

1013 AM     TSTM WND DMG     VERMILLION              39.72N 96.27W
06/19/2010                   MARSHALL           KS   EMERGENCY MNGR

            PORTION OF THE ROOF ON SCHOOL BUILDING BLOWN OFF. TIME
            ESTIMATED BASED ON RADAR.

1015 AM     TSTM WND GST     2 W CORNING             39.66N 96.06W
06/19/2010  E80.00 MPH       NEMAHA             KS   TRAINED SPOTTER

1015 AM     TSTM WND DMG     10 NW RANDOLPH          39.53N 96.89W
06/19/2010                   RILEY              KS   PUBLIC

            8-10 INCH TREE LIMBS DOWN WITH ESTIMATED 70 MPH WINDS.
            POWER OUTAGES ALSO REPORTED.

1017 AM     TSTM WND GST     2 SSE TUTTLE CREEK LAKE 39.28N 96.63W
06/19/2010  E60.00 MPH       RILEY              KS   TRAINED SPOTTER

            DIME HAIL ALSO REPORTED.

1019 AM     TSTM WND DMG     4 S CENTRALIA           39.67N 96.13W
06/19/2010                   NEMAHA             KS   TRAINED SPOTTER

            LARGE SILO BLOWN OVER. NUMEROUS TREES DOWN. TIME
            ESTIMATED BASED ON RADAR.

1022 AM     TSTM WND GST     7 NNW HAVENSVILLE       39.60N 96.15W
06/19/2010  E70.00 MPH       NEMAHA             KS   TRAINED SPOTTER

1023 AM     TSTM WND DMG     AXTELL                  39.87N 96.26W
06/19/2010                   MARSHALL           KS   PUBLIC

            1.5 FOOT DIAMETER TREE BRANCH SNAPPED OFF TREE

1026 AM     TSTM WND DMG     ONAGA                   39.49N 96.17W
06/19/2010                   POTTAWATOMIE       KS   PUBLIC

            THREE INCH TREE LIMBS DOWN

1028 AM     TSTM WND GST     CENTRALIA               39.73N 96.13W
06/19/2010  E70.00 MPH       NEMAHA             KS   TRAINED SPOTTER

1028 AM     TSTM WND GST     2 W CORNING             39.66N 96.06W
06/19/2010  E60.00 MPH       NEMAHA             KS   TRAINED SPOTTER

1029 AM     TSTM WND GST     BAILEYVILLE             39.84N 96.18W
06/19/2010  M60.00 MPH       NEMAHA             KS   PUBLIC

1030 AM     TSTM WND DMG     2 W CORNING             39.66N 96.06W
06/19/2010                   NEMAHA             KS   TRAINED SPOTTER

            ON 52ND ROAD, AN IMPLEMENT SHED WAS FLATTENED. RADAR
            ESTIMATED TIME.

1030 AM     TSTM WND DMG     2 W CORNING             39.66N 96.06W
06/19/2010                   NEMAHA             KS   TRAINED SPOTTER

            ONE MILE EAST OF HIGHWAY 63 ON 96TH ROAD, TWO BARNS WERE
            DESTROYED. THIS IS APPROXIMATELY 5 MILES NORTH OF
            CORNING. RADAR ESTIMATED TIME.

1034 AM     TSTM WND GST     BAILEYVILLE             39.84N 96.18W
06/19/2010  E60.00 MPH       NEMAHA             KS   PUBLIC

            SHINGLES BLOWN OFF HOUSE AT THE JUNCTION US HIGHWAY 36
            AND HIGHWAY K187.

1037 AM     TSTM WND DMG     2 W CORNING             39.66N 96.06W
06/19/2010                   NEMAHA             KS   TRAINED SPOTTER

            5 INCH TREE LIMBS SNAPPED. SHINGLES BLOWN OF ROOFS AND
            POWER OUTAGES REPORTED.

1039 AM     TSTM WND GST     2 W CORNING             39.66N 96.06W
06/19/2010  E80.00 MPH       NEMAHA             KS   TRAINED SPOTTER

1042 AM     TSTM WND GST     1 SSE WETMORE           39.62N 95.81W
06/19/2010  E50.00 MPH       NEMAHA             KS   TRAINED SPOTTER

1045 AM     TSTM WND GST     7 S ONEIDA              39.77N 95.94W
06/19/2010  E80.00 MPH       NEMAHA             KS   TRAINED SPOTTER

            TOP BLOWN OUT OF CEDAR TREE

1050 AM     TSTM WND GST     S WHITING               39.59N 95.61W
06/19/2010  E60.00 MPH       JACKSON            KS   TRAINED SPOTTER

1053 AM     TSTM WND DMG     2 E DENISON             39.39N 95.59W
06/19/2010                   JACKSON            KS   TRAINED SPOTTER

            LARGE TREE DOWN ACROSS HWY 16. TIME ESTIMATED BASED ON
            RADAR.

1053 AM     TSTM WND GST     4 SW SABETHA            39.86N 95.85W
06/19/2010  E70.00 MPH       NEMAHA             KS   TRAINED SPOTTER

            ALSO RECEIVING NICKEL SIZE HAIL

1102 AM     TSTM WND DMG     SW EVEREST              39.68N 95.43W
06/19/2010                   BROWN              KS   TRAINED SPOTTER

            POWER LINES DOWN. TREE DOWN BLOCKING ROAD.

1104 AM     TSTM WND GST     HIAWATHA                39.85N 95.54W
06/19/2010  E80.00 MPH       BROWN              KS   TRAINED SPOTTER

            NUMEROUS TREES DOWN AND POWER OUT IN TOWN. TIME ESTIMATED
            BASED ON RADAR.

1105 AM     TSTM WND GST     2 E MERIDEN             39.19N 95.53W
06/19/2010  M71.00 MPH       JEFFERSON          KS   MESONET

            TIME ESTIMATED

1108 AM     TSTM WND DMG     ROBINSON                39.82N 95.41W
06/19/2010                   BROWN              KS   BROADCAST MEDIA

            NUMEROUS TREES AND POWER LINES DOWN. GRAIN ELEVATOR
            HEAVILY DAMAGED.

1115 AM     HEAVY RAIN       2 WNW PERRY LAKE        39.18N 95.48W
06/19/2010  M1.82 INCH       JEFFERSON          KS   TRAINED SPOTTER

1116 AM     TSTM WND GST     3 SW VALLEY FALLS       39.31N 95.50W
06/19/2010  E50.00 MPH       JEFFERSON          KS   CO-OP OBSERVER

1130 AM     TSTM WND DMG     PERRY                   39.08N 95.39W
06/19/2010                   JEFFERSON          KS   BROADCAST MEDIA

            TOP OF A 15 INCH DIAMETER TREE BLOWN DOWN AT INTERSECTION

            OF FRONT AND MAIN STREETS. TIME ESTIMATED BASED ON RADAR.

1154 AM     HAIL             3 NW MCLOUTH            39.23N 95.25W
06/19/2010  E0.75 INCH       JEFFERSON          KS   TRAINED SPOTTER

&&

JB
Local storm report, Jun 19, 2:41 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
241 PM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     TSTM WND DMG     4 SW ROBINSON           39.78N 95.45W
06/19/2010                   BROWN              KS   TRAINED SPOTTER

            GRAIN BIN SILO BASHED IN BY FORCE OF WIND. TIME
            ESTIMATED.

&&

BYRNE
Local storm report, Jun 19, 2:56 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
256 PM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 AM     TSTM WND GST     8 S BARNES              39.60N 96.88W
06/19/2010  E70.00 MPH       WASHINGTON         KS   TRAINED SPOTTER

&&

BARJENBRUCH
Local storm report, Jun 19, 3:06 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
306 PM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     TSTM WND DMG     1 W RANDOLPH            39.43N 96.78W
06/19/2010                   RILEY              KS   EMERGENCY MNGR

            TREES DOWN AND BLOCKING THE GREEN-RANDOLPH ROAD.

&&

BARJENBRUCH
Local storm report, Jun 19, 5:23 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
523 PM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             W COURTLAND             39.78N 97.90W
06/19/2010  M0.75 INCH       REPUBLIC           KS   TRAINED SPOTTER

&&

BARJENBRUCH
Local storm report, Jun 19, 6:21 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
621 PM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             1 W COURTLAND           39.78N 97.91W
06/19/2010  E1.25 INCH       REPUBLIC           KS   LAW ENFORCEMENT

&&

KC

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:49 AM CDTSevere Thunderstorm WarningTOPCloud, Republic56 min
Jun 19, 8:40 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Republic, Washington50 min
Jun 19, 8:56 AM CDTSevere Thunderstorm WarningTOPCloud, Republic35 min
Jun 19, 9:26 AM CDTSevere Thunderstorm WarningTOPClay, Marshall, Pottawatomie, Riley, Washington64 min
Jun 19, 10:04 AM CDTSevere Thunderstorm WarningTOPJackson, Marshall, Nemaha, Pottawatomie, Riley, Shawnee and 1 more41 min
Jun 19, 10:39 AM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Jefferson, Nemaha, Shawnee66 min
Jun 19, 5:14 PM CDTSevere Thunderstorm WarningTOPRepublic46 min
Jun 19, 5:58 PM CDTSevere Thunderstorm WarningTOPCloud, Republic47 min
Jun 19, 6:42 PM CDTTornado WarningTOPCloud, Republic48 min
Jun 19, 6:49 PM CDTFlash Flood WarningTOPRepublic4 hr

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.